# SDR SWAA2013010911284

- Difficulty date: December 30, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" ANGLE CRACKED AT STA 500C, LBL 25, WL 154 AFT SIDE OF FRAME.  REMOVED & REPLACED "L" ANGLE AT STA 500C, LBL 25, WL 154 AFT SIDE OF FRAME IAW SRM 51-10-02 STEP 9 & SRM 51-40-02.
